# SDR CALA2024012900254

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 78,782 hours, 32,959 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: UNKNOWN
- Condition: Overtemp
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

CREW REPORT LOW SPEED ABORT LESS THAN 50 KTS. AFTER STOPPING BRAKE TEMPS READING 285(1) 260(2) 325(3) 320(4) BRAKES HOT MESSAGE DISPLAYED. AFTER APPROXIMATELY 30 MINUTES MESSAGE CLEARED ALL BRAKE TEMP INDICATIONS NORMAL. TEMPS DID NOT EXCEED OVERHEAT THRESHOLD,  OK TO CONTINUE REF AMM 05-51-16
